Chemists Own Paracetamol Colour Free Drops 1 Month to 2 Years 20ml

Chemists Own Paracetamol Colour Free Drops 1 Month to 2 Years 20ml

Brand: Chemists Own
Categories: Medications, Pain Relief, Kids
Catalogue ID:1005206
Product Code: 9350299002379
Availability: In Stock
  • $6.95
    $3.99

    Save $2.96

For effective temporary relief of fever and pain associated with: Teething, Headache, Immunisation, Earache, Symptoms of colds & flu.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Paracetamol Colour Free Drops 1 Month to 2 Years 20ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Paracetamol 48 mg/1 mL

1 - 3 months (4 - 6 kg) 0.6 - 0.9 mL 3 - 6 months (6 - 8 kg) 0.9 - 1.2 mL 6 - 12 months (8 - 10 kg) 1.2 - 1.5 mL 1 - 2 years (10 - 12 kg) 1.5 - 1.8 mL REPEAT DOSE EVERY 4 TO 6 HRS AS NECESSARY. MAXIMUM 4 TIMES WITHIN 24 HOURS. Keep to the recommended dose. NOT RECOMMENDED FOR USE IN INFANTS UNDER 1 MONTH OF AGE. Give to children under 6 months only on medical advice, and children aged 6 months to 2 years only on health care professional advice

Storage Instructions: Store Below 25ºC

Do not use together with other products containing paracetamol unless advised to by a doctor or pharmacist. CAUTION: If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away, even if the child feels well, because of the risk of delayed, serious liver damage. Contains: saccharin sodium, hydroxybenzoates. Please note rinse syringe after each use. Keep syringe out of reach of children and discard after bottle is finished.

Tags: Chemists Own Paracetamol Colour Free Drops 1 Month to 2 Years 20ml, 9350299002379, Kids

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Panadol Children 1 Month to 1 Year Baby Drops with Dosing Device Fever and Pain Relief 20ml

Children’s Panadol Colourfree liquid 1 Month – 1 Year is part of the Children’s Panadol range of par..

$8.49
Best Price Ex Tax: $8.49

Nurofen For Children 3 Months To 5 Years Pain and Fever Relief 100mg/5mL Ibuprofen Strawberry 200ml

Nurofen for Children 3 Months to 5 years is a pleasant tasting liquid medicine providing effective p..

$21.99
Best Price Ex Tax: $21.99

Pharmacy Action Ibuprofen 200mg 96 Tablets

Relief from pain and inflammation. Fast and effective temporary relief of headache, backache, minor ..

$4.99
Best Price Ex Tax: $4.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email